# SDR USAA2014110600005

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 32,765 hours, 25,202 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P2574
- Condition: Inoperative
- Location: Apu
- Part time: 24,369 hours, 12,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE NOTED IN CABIN & JETBRIDGE AFTER SHUTING DOWN APU.  GND OBSERVERS STATED SMOKE CAME FROM APU.  REPLACED APU OIL COOLING FAN IAW MM 49-52-51.  OPERATIONS CHECKED GOOD.
